MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 SYRINGE 0.3ML 31GA 6MM WHOLEUNIT 10BAG; SYRINGE, PISTON

BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 SYRINGE 0.3ML 31GA 6MM WHOLEUNIT 10BAG; SYRINGE, PISTON
Model Number 324909
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported, she found one syringe in her pack with "scale markings in red ink" and syringe said, "u-40" and markings were counting by "two's".Stated, the remaining syringes she has in package and box, the scale markings are "black ink" and is u-100.Stated, she did not use the syringe that was in red.Wanted to find out first if it was okay to use.1 syringe affected lot: 2213816 catalog: 324909 date of event: 2024-03-16 sample: yes cl.
 
Additional Manufacturer Narrative
Correction to (type of investigation).Investigation summary not available yet.Once the investigation is completed.Investigation summary will be provided.
 
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue.A process non-conformance 200000067 has been opened for the line clearance and change over documentation to investigate improvements of the process.An initiative to reduce the frequency of product mix incidents by mitigating faults caused by line clearances has been started as part of the manufacturing plants focused improvement efforts.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured and monitored on trend reports.Our business team regularly reviews the collected data to identify emerging trends.Based on the above, no corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
SYRINGE 0.3ML 31GA 6MM WHOLEUNIT 10BAG
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949
Manufacturer (Section G)
BECTON, DICKINSON & CO.
1 becton dr.
franklin lakes NJ 07417
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19083523
Report Number1920898-2024-05079
Device Sequence Number8359186
Product Code FMF
UDI-Device Identifier00382903249091
UDI-Public00382903249091
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number324909
Device Lot Number2213816
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by ManufacturerNot provided
07/03/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date07/03/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown